Discussions By Condition: I cannot get a diagnosis.

depo problems??

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: Anonymous
  • February 21, 2007
  • 02:13 PM

I am on the depo shot i am on my second shot goin on third normally i have no cramping at all.my second shot i have been havin crampin during my period which last pretty long and when i have it i bleed really heavy and there are nasty blood clots sometimes 1 or 3 but its only when i have the cramping.I have been on a nuclear medicine could that be why all this is now happening??Any suggestions????

Reply Flag this Discussion

3 Replies:

  • I would call the nurse in the doctors office and tell her. She can talk to the doctor for you. Clots should be reported if they are bigger than a quarter-I think. Just ask if it's from the shot???
    Anonymous 42789 Replies
    • February 21, 2007
    • 02:24 PM
    • 0
    Flag this Response
  • Get off the depo under supervision. As a natural health pro I cannot understand the use of drugs for this need. All drugs have side effects. There are easy, simple, natural ways to deal with these challenges. I am lecturing, but IMO depo is a nasty drug.
    Anonymous 42789 Replies
    • February 21, 2007
    • 02:31 PM
    • 0
    Flag this Response
  • I have now been on the depo shot for five years. Its very odd for the first 3 or for shots, bleeding too much, bleeding too little, odd cramps, mine went away and I couldnt be happier.
    Anonymous 42789 Replies
    • December 1, 2007
    • 07:58 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.